# SDR SWAA2015021336601

- Difficulty date: October 28, 2014
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME CRACKED AT 2ND FASTENER HOLE FROM BOTTOM OF E - F POST.  REPAIRED POST IAW ACO.
